# SDR SWAA2016102409014

- Difficulty date: September 28, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 42,064 hours, 24,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750125
- Condition: Cracked
- Location: Bs 727e-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRACK CRACKED BETWEEN BS 727E TO 787, BETWEEN RBL 13 TO 80.  REPAIRED THE CARGO TRACK IAW EA.
